# SDR SWIA200210955

- Difficulty date: June 18, 2002
- Submitted: June 26, 2002
- Operation: Air carrier
- Aircraft: N587SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- Aircraft time: 16,852 hours, 16,361 cycles
- System (JASC): 2210 · Autopilot System
- Part: Circuit Card
- Part number: 6229815204
- Condition: Defective
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

YAW DAMPER NR 2 INOP, WILL NOT ENGAGE IN FLIGHT.  REMOVED AND REPLACED NR 2A FCC 4000 CARD.  OPS CHECKS GOOD.
